# SDR AALA202105249011

- Difficulty date: May 22, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 1,641 hours, 439 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE2000021
- Part serial: 04205655
- Condition: Failed
- Location: Fuel Control Val
- Part time: 1,651 hours, 443 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER TANK RIGHT TRANSFER PUMP FAILED DURING CRUISE.  REPLACED CENTER TANK FUEL CONTROL VALVE ACTUATOR RIGHT (12QL) PER AMM 28-26-51.
